# SDR ZZDA2011701

- Difficulty date: September 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FORWARD GALLEY DOOR WAY GIRT BAR ATTACH FITTINGS, STA 160 TO 200, CORROSION.  ACCOMPLISHED GIRT BAR ATTACH FITTINGS REPLACEMENT PER B717 SRM 51-41-01.
